Volume 8, Issue 6
Moving Finite Element Methods for a System of Semi-Linear Fractional Diffusion Equations

Jingtang Ma and Zhiqiang Zhou

10.4208/aamm.2015.m1065

Adv. Appl. Math. Mech., 8 (2016), pp. 911-931.

Preview Full PDF BiBTex 3 233
  • Abstract

This paper studies a system of semi-linear fractional diffusion equations which arise in competitive predator-prey models by replacing the second-order derivatives in the spatial variables with fractional derivatives of order less than two. Moving finite element methods are proposed to solve the system of fractional diffusion equations and the convergence rates of the methods are proved. Numerical examples are carried out to confirm the theoretical findings. Some applications in anomalous diffusive Lotka-Volterra and Michaelis-Menten-Holling predator-prey models are studied.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by